# SDR SWAA2024091236468

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 49,240 hours, 30,229 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR BOARD CRACKED APPROX 6.5IN<[01] REMOVED CARGO PANEL PER AMM 25-52-10. INSTALLATION STILL REQUIRED.;[02] INSTALLED FWD CARGO FLOOR PANEL IAW AMM 25-52-10.
